# SDR USAA2012073000040

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 9,731 hours, 3,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED ALL EMERGENCY EXIT SIGNS, AIRCRAFT LEFT, WERE NOT ILLUMINATED DURING FLIGHT.  MAINTENANCE PERFORMED CIDS RESET IAW AIRBUS MAINTENANCE MANUAL 23-73-00-740-005.  OPERATIONAL CHECK GOOD.
